# SDR R61A201204130228

- Difficulty date: April 13, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N170HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 10,511 hours, 6,446 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: SP21619A
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE FORWARD SERVICE DOOR DAMPNER SURFACE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD SERVICE DOOR DAMPNER IAW EMB 190 AMM 52-11-27.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
